Stomach Pains And Bowel Movements Continuously?

Illustration of Stomach Pains And Bowel Movements Continuously?
Illustration: Stomach Pains And Bowel Movements Continuously? healthline.com

So like this, last night I drank promag because my stomach hurts (mules), now after 3 hours I defecated, but every 1 hour after that I always defecate continuously, is that a symptom of promag or my body is not suitable to drink that medicine. If indeed it is a symptom of promag whether it will be finished in 1 day ??

1 Answer:

Hello, thank you for the question to HealthReplies.com

Diarrhea / diarrhea that you experience can indeed be caused by side effects of drugs (stomach acid neutralizing drugs that have magnesium content can cause side effects in the form of diarrhea), but still can also be caused by other conditions, for example you have gastrointestinal infections or intolerance to certain types of food. If your diarrhea is caused by a drug that you consume, then the diarrhea will stop by itself after you do not consume the drug anymore. If you really need therapy with a stomach acid neutralizing drug, try choosing a drug that contains magnesium and aluminum. Drugs that contain both of these ingredients have lower diarrhea side effects than drugs that contain magnesium alone.

If your diarrhea is caused by an infection, for example, then diarrhea can last longer. For example, diarrhea due to a virus, usually can last 1-3 days, can even extend up to 10 days. If you find blood in your stool, immediately go to the doctor so that further evaluation can be done.

For now, make sure you drink more so you don't get dehydrated.

So much information from me, hopefully enough answer

So much information from me, hopefully enough answer

: by

Related Question

The Right Eye Pain When Blinking Is Accompanied By A Lump Like Swelling?

The Right Eye Pain When Blinking Is Accompanied By A Lump Like Swelling?

(1 year ago)

I want to ask this … if my right eye blinks it hurts … it continues to feel like there is a lump like swelling … that’s why huh … how to heal it ̷...

Effect Of Dengue Fever On Body Weight?

Effect Of Dengue Fever On Body Weight?

(11 months ago)

Will people affected by dengue experience weight loss?...

The Face Feels Thick, The Teeth Will Fall Out Due To Frequent Injecting Drugs?

The Face Feels Thick, The Teeth Will Fall Out Due To Frequent Injecting Drugs?

(1 year ago)

Tonight I want to ask, I am too often injecting because of an unbearable stomach problem, and yesterday’s injection felt like thick teeth, I feel like ronto, if you touch the...

Leave a Reply

Your email address will not be published. Required fields are marked *